# SDR ASAA0110049

- Difficulty date: February 7, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT ON SMOKE BARRIER WILL NOT TEST.  REPLACED BATTERY, LIGHT OPERATED NORMAL.  (M)
